
THE NUCLEOTIPE SEQUENCE OF BROWN MUSK SHREW'S HIGHLY REPEATED DNA AND COMPARISON WITH TSr (BglⅡ)-1 FRAGMENT OF TREE SHREW DNA
Yuan, Jian-gang Xiong, Wei-jun Lin, Hai-yu Cai, Liang-wan
Chinese Journal of Biochemistry and Molecular Biology ›› 1988, Vol. 4 ›› Issue (05) : 385-391.
THE NUCLEOTIPE SEQUENCE OF BROWN MUSK SHREW'S HIGHLY REPEATED DNA AND COMPARISON WITH TSr (BglⅡ)-1 FRAGMENT OF TREE SHREW DNA
{{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
〈 |
|
〉 |